Alert archive / Pennsylvania / Freeze Watches in 2012
Freeze Watch 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Apr 26, 2012, 3:08 PM EDT for Sussex County, New Jersey; Carbon County, Monroe County, Pennsylvania. It took effect at Apr 28, 2012, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 26, 2012, 3:08 PM EDT (19:08 UTC)
- In effect from
- Apr 28, 2012, 2:00 AM EDT
- Expired
- Apr 27, 2012, 3:38 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
492 WWUS71 KPHI 261908 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 308 PM EDT THU APR 26 2012 NJZ001-PAZ054-055-271000- /O.NEW.KPHI.FZ.A.0003.120428T0600Z-120428T1200Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 308 PM EDT THU APR 26 2012 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * TEMPERATURES...IN UPPER 20S TO LOWER 30S. * TIMING...EARLY SATURDAY MORNING * IMPACTS...FLOWERING FRUIT TREES AND OTHER SENSITIVE VEGETATION WILL SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
1 follow-up statement
283 WWUS71 KPHI 270738 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 AM EDT FRI APR 27 2012 NJZ001-PAZ054-055-272000- /O.UPG.KPHI.FZ.A.0003.120428T0600Z-120428T1200Z/ /O.NEW.KPHI.FZ.W.0009.120428T0400Z-120428T1200Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 338 AM EDT FRI APR 27 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOW TEMPERATURES...24 TO 32 DEGREES EARLY SATURDAY MORNING. * TIMING...FREEZING TEMPERATURES MAY BEGIN AS EARLY AS MIDNIGHT TONIGHT AND SOME PLACES MAY HAVE FREEZING TEMPERATURES FOR 6 TO 8 HOURS. * IMPACTS...FLOWERING FRUIT TREES AND OTHER SENSITIVE VEGETATION WILL SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NJZ007>010-PAZ060>062-067>069-272000- /O.NEW.KPHI.FZ.A.0004.120428T0600Z-120428T1200Z/ WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...READING...ALLENTOWN...BETHLEHEM...EASTON... WEST CHESTER...NORRISTOWN...DOYLESTOWN 338 AM EDT FRI APR 27 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * LOW TEMPERATURES...MAINLY IN THE UPPER 20S TO LOWER 30S SATURDAY MORNING IN THE COUNTRYSIDE. URBAN CENTERS MAY BE SLIGHTLY WARMER. * TIMING...MAINLY BETWEEN 3 AM AND 7 AM SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DRAG
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Apr 26, 12:04 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 26, 12:04 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 PM EDT THU APR 26 2012
.SYNOPSIS...
A WARM FRONT WILL LIFT INTO A PORTION OF OUR AREA TODAY AS LOW
PRESSURE ARRIVES FROM THE WEST. THIS LOW WILL THEN SHIFT NORTHEAST
OF OUR AREA THIS EVENING TAKING A COLD FRONT WITH IT. THIS FRONT
SHOULD STALL TO OUR SOUTH FRIDAY THROUGH SUNDAY. WHILE THE
SOUTHEASTERN EDGE OF HIGH PRESSURE BUILDS TOWARD OUR REGION FRIDAY
NIGHT INTO SATURDAY, A WEAK LOW PRESSURE SYSTEM WILL TRACK SOUTH
OF OUR AREA LATER SATURDAY INTO SUNDAY. HIGH PRESSURE IS THEN
FORECAST TO BUILD IN MONDAY AND TUESDAY, BEFORE SHIFTING OFFSHORE
WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 1145 AM, LOW PRESSURE WAS LOCATED OVER OHIO WITH A WARM FRONT
EXTENDING SOUTHEASTWARD TO SOUTHEASTERN VIRGINIA. BOTH FEATURES
WILL LIFT TO THE NORTHEAST TODAY WITH A SECONDARY LOW DEVELOPING
ALONG THE FRONT IN THE CHESAPEAKE BAY AND DELMARVA REGION THIS
AFTERNOON BEFORE PASSING OFF THE COAST LATE IN THE DAY.
ANOTHER WARM FRONT HAD SETTLED IN OUR REGION THIS MORNING. AT
1145 AM, IT EXTENDED FROM THE UPPER PART OF CHESAPEAKE BAY
EASTWARD TO NORTHERN OCEAN COUNTY IN NEW JERSEY. TO THE NORTH OF
THE BOUNDARY, THE WIND HAD AN EASTERLY COMPONENT. TO THE SOUTH OF
THE FRONT, THE WIND WAS SOUTHERLY. WE ARE NOT TERRIBLY CONFIDENT
THAT THE BOUNDARY WILL MOVE ALL THE WAY UP THROUGH EASTERN
PENNSYLVANIA AND NORTHERN NEW JERSEY THIS AFTERNOON WITH THE WARM
AIR TO THE SOUTH HAVING A DIFFICULT TIME DISPLACING THE SLIGHTLY
COOLER AIR TO THE NORTH.
AS FAR AS THE RAIN SHOWERS ARE CONCERNED, WE HAVE LOWERED THE
POPS FOR THIS AFTERNOON, KEEPING THE MENTION OF ISOLATED TO
SCATTERED SHOWERS AT MOST LOCATIONS. GENERALLY, RAINFALL AMOUNTS
SHOULD BE A TENTH OF AN INCH OR LESS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
TONIGHT...SCT SHOWERS POSSIBLE IN THE EVENING AS THE FINAL
PORTION OF THE SHORT WAVE TROUGH PASSES OFF THE COAST. NORTHWEST
WINDS AND DECENT COLD AIR ADVECTION WILL FOLLOW IN THE WAKE OF
THIS SYSTEM. WINDS WILL BE GUSTY AT TIMES LATE...20-30 MPH.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AFTER SOME INITIAL AMPLIFICATION OF A TROUGH IN THE NORTHEAST,
THE FLOW LOOKS TO BECOME MORE ZONAL FOR A TIME. MEANWHILE, A
BAROCLINIC ZONE IS ESTABLISHED FROM NEAR THE NORTHERN PLAINS TO
THE SOUTHERN MID ATLANTIC REGION FRIDAY THROUGH SUNDAY. A CLOSED
LOW ACROSS THE WEST MIGRATES NORTHEASTWARD WITH SOME OF ITS ENERGY
SPLITTING OFF AND GOING EASTWARD ALONG THE AFOREMENTIONED
BAROCLINIC ZONE. THIS SHOULD RESULT IN A RIPPLE OR TWO OF LOW
PRESSURE TRAVEL ALONG IT INTO SUNDAY. ONE OF THE FORECAST
CHALLENGES INVOLVES THE INTERACTION WITH THE SPLITTING ENERGY FROM
THE WEST WITH THE TROUGH DIGGING ACROSS THE GREAT LAKES INTO THE
NORTHEAST STARTING FRIDAY. IF THE TIMING IS RIGHT, THE LOW ALONG
THE FRONT LATE SATURDAY AND SUNDAY MAY BECOME ENERGIZED AS THE
UPPER-LEVEL TROUGH AMPLIFIES ACROSS THE NORTHEAST. THE ECMWF SEEMS
TO HAVE SETTLED DOWN AND AWAY FROM THE LARGE CLOSED LOW IDEA IN
THE NORTHEAST OVER THE WEEKEND. THIS IS MORE TOWARD THE MODEL
CONSENSUS, ALTHOUGH SOME DETAILS HAVE TO BE WORKED OUT STILL.
GIVEN THE SHORT WAVE FROM THE WEST, THE TIMING OF AN INCOMING
UPPER TROUGH AND THE BAROCLINIC ZONE DURING THE INITIAL COMPLEX
PATTERN, OUR CONFIDENCE LOWERS SOME FOR THE WEEKEND. THERE COULD
BE A FAIRLY TIGHT GRADIENT IN THE QPF FROM SOUTH TO NORTH AS THE
MAIN FORCING BECOMES STRETCHED EAST TO WEST AS THE UPPER-LEVEL
FLOW STRENGTHENS.
FOR FRIDAY, THE UPPER-LEVEL TROUGH ACROSS THE NORTHEAST AMPLIFIES
SOME AS A SURFACE LOW TRACKS INTO THE CANADIAN MARITIMES AND
STRENGTHENS. THE INITIAL CAA ALONG WITH A TIGHT PRESSURE GRADIENT
WILL RESULT IN BREEZY TO WINDY CONDITIONS. THE LOW-LEVEL LAPSE
RATES ARE FORECAST TO STEEPEN QUITE A BIT AS SURFACE HEATING
OCCURS, WHICH WILL ALLOW DEEPER MIXING TO OCCUR. GIVEN THE
FORECAST WIND OF AROUND 30 KNOTS AT 925 MB AND A WELL MIXED
BOUNDARY LAYER, GUSTS SHOULD REACH ABOUT 35 MPH AT THE SURFACE.
THERE COULD BE SOME SHOWERS ACROSS NEW YORK STATE WITHIN THE
CYCLONIC FLOW AND WRAP AROUND, AND THESE MAY TRY TO MAKE A RUN AT
OUR FAR NORTHWEST ZONES. THIS MAY END UP BEING FAIRLY SHORT LIVED
AS THE MAIN SYSTEM RUNS UP INTO THE CANADIAN MARITIMES, THEREFORE
WE WILL MAINTAIN A DRY FORECAST ATTM. THERE MAY ALSO BE AREAS OF
STRATOCUMULUS DEVELOPMENT DUE TO THE CAA AND SOME MOISTURE
REMAINING NEAR 4,000 FEET, ALTHOUGH THIS SHOULD BE WANING LATER IN
THE DAY. WE MOSTLY TOOK A MOS BLEND FOR THE HIGHS AND INCREASED
THE WINDS. THE WINDS SHOULD DROP OFF A FAIR AMOUNT AT NIGHT AS THE
MIXING IS REDUCED AND THE PRESSURE GRADIENT RELAXES QUITE A BIT.
THERE MAY BE SOME INCREASE IN MID TO HIGH CLOUDS LATE AT NIGHT AS
ANOTHER WAVE OF LOW PRESSURE ALONG THE BAROCLINIC ZONE ORGANIZES
FROM THE MIDWEST TOWARD THE OHIO VALLEY. THE AIR MASS ACROSS OUR
REGION LOOKS TO BE RATHER DRY, THEREFORE SOME DEVELOPING WAA ALOFT
SHOULD NOT RESULT IN ANY PRECIPITATION. SOME FREEZING TEMPERATURES
OR FROST IS POSSIBLE ESPECIALLY ACROSS THE NORTHWEST ZONES TOWARD
MORNING, ALTHOUGH THIS WILL DEPEND ON THE CLOUDS /AT LEAST HIGH
LEVEL/ HOLDING OFF OR NOT BEING THAT THICK.
FOR SATURDAY AND SUNDAY, A STRENGTHENING 850 MB THERMAL GRADIENT
IS FORECAST TO BE IN PLACE FROM SOUTH TO NORTH. THIS WILL TEND TO
SERVE AS A CONDUIT FOR ANOTHER SURFACE WAVE TO TRACK ALONG AS A
SURFACE BOUNDARY IS STRETCHED FROM WEST TO EAST TO OUR SOUTH. THE
CONFIDENCE IS LOWER SOMEWHAT DUE TO A QUESTION OF HOW FAR NORTH
THE ASSOCIATED PRECIPITATION GETS. THE QPF GENERALLY LOOKS ON THE
LIGHTER SIDE AS THE LIFT IS NOT FORECAST TO BE REAL STRONG AND
DEEPER MOISTURE LOOKS TO BE LACKING. IN ADDITION, THE UPPER-LEVEL
FLOW IS GRADUALLY TRANSITIONING FROM ZONAL TO MORE AMPLIFIED AS
THE SURFACE WAVE GENERALLY EXITS THE COAST. THE NAM, GFS AND UKMET
BRING MEASURABLE PRECIPITATION TO NEARLY OUR ENTIRE AREA. THE
INITIAL STRENGTHENING ISENTROPIC LIFT ARRIVING FROM THE SOUTHWEST
MAY RESULT IN SOME OVERRUNNING RAIN OCCURRING AROUND DAYBREAK
SATURDAY ACROSS THE DELMARVA ZONES. THE NAM APPEARS TO SLOW WITH
THE SPEED OF THIS SYSTEM, ALTHOUGH THERE WILL BE A RATHER DRY LOW-
LEVEL AIR MASS IN PLACE TO START. THE 12Z ECMWF WAS FARTHER SOUTH
WITH THIS FEATURE AND NEARLY MISSES OUR CWA, HOWEVER THE 00Z RUN
HAS SHIFTED NORTHWARD WITH THE QPF. THE ECMWF EARLIER WAS
AMPLIFYING THIS TROUGH SO MUCH THAT IS CLOSED IT OFF, ALTHOUGH IT
HAS BACKED OFF OF THIS. WE INCREASED THE POPS HIGHER INTO THE CHC
RANGE, BUT HELD OFF ON LIKELY ATTM DUE TO SOME UNCERTAINTY. GIVEN
THE THERMAL GRADIENT ALOFT, THE FORECAST SOUNDINGS INDICATE SOME
SNOW COULD OCCUR ALONG THE NORTHERN FRINGE OF THE PRECIPITATION
SHIELD MAINLY SATURDAY NIGHT. GIVEN THE LOOK OF THE OVERALL
PATTERN AND FORECAST THERMAL FIELDS, WE INTRODUCED A MENTION OF
SNOW MOSTLY ACROSS THE HIGHER ELEVATIONS OF OUR NORTHERN ZONES.
JUST SOUTH OF THESE AREAS, PERHAPS SOME INITIAL EVAPORATIVE
COOLING TO ALLOW FOR A BIT OF SNOW OR ICE PELLETS TO MIX IN AT THE
ONSET.
THIS SYSTEM SHOULD EXIT FAIRLY QUICKLY SUNDAY MORNING AS THE
INCOMING TROUGH BEGINS TO AMPLIFY ACROSS THE NORTHEAST INTO THE
NORTHERN MID ATLANTIC. THIS SHOULD RESULT IN ANY PRECIPITATION
ENDING EARLY FROM NORTHWEST TO SOUTHEAST ALONG WITH SOME CLEARING.
THE CAA IN THE WAKE OF THE SYSTEM COMBINED WITH SOME DEEPER MIXING
DEVELOPING, SHOULD RESULT IN BREEZY CONDITIONS SUNDAY AFTERNOON.
FOR MONDAY THROUGH WEDNESDAY, THE UPPER-LEVEL TROUGH IS FORECAST
TO BE LIFTING OUT WITH HIGH PRESSURE SETTLING OVER OUR REGION.
THIS HIGH MAY START TO SHIFT EAST ON TUESDAY WITH THE POTENTIAL
FOR A RETURN FLOW TO START OCCURRING. A WARM FRONT HOWEVER MAY BE
APPROACHING FROM THE SOUTHWEST TUESDAY OR WEDNESDAY AS A TROUGH
MOVES INTO THE UPPER GREAT LAKES REGION. THIS WILL ALLOW WAA TO
OCCUR ACROSS OUR AREA, AND THE HIGHS MAY END UP BEING WARMER THAN
CURRENTLY FORECAST ESPECIALLY FOR WEDNESDAY. DID BLEND IN A SMALL
PERCENTAGE OF THE MOSGUIDE IN TO INCH THE HIGHS UP A BIT. THERE IS
LOWER CONFIDENCE REGARDING ANY PRECIPITATION NEAR THE WARM FRONT
AS A MID LEVEL RIDGE MAY TRY TO BUILD ACROSS THE EAST FOR A TIME
TUESDAY INTO WEDNESDAY. FOR NOW, FAVORED SOME SLIGHT CHC POPS
ACROSS MOST OF THE AREA FROM WEST TO EAST WEDNESDAY IN THE
DATABASE. THERE IS THE POTENTIAL DUE TO THE DRY AIR MASS AND
LIGHTER WINDS, THAT SOME FROST OR EVEN NEAR FREEZING TEMPERATURES
OCCUR ESPECIALLY NORTHWEST OF INTERSTATE 95 BOTH MONDAY AND
TUESDAY MORNINGS.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...VFR CIGS LOWERING TO MVFR CONDS THIS AFTERNOON WITH
SCATTERED SHOWERS. CONFIDENCE ON SPECIFIC TIMING OF LOWERING
CONDITIONS IS BELOW AVG.
TONIGHT...IFR OR MVFR CONDS IN THE EVENING WITH ST/FOG/SCT
SHOWERS THEN BECOMING VFR MOSTLY CLEAR FROM WNW TO ESE BETWEEN
04Z-07Z WITH A GUSTY NW WIND 20-30 KTS AFTER 06Z.
OUTLOOK...
FRIDAY...VFR WITH NORTHWEST WINDS GUSTING TO NEAR 30 KNOTS. THE
WINDS THEN SUBSIDE AT NIGHT. SOME HIGHER LEVEL CLOUDS MAY START TO
ARRIVE LATE.
SATURDAY AND SUNDAY...SUB-VFR CONDITIONS POSSIBLE WITH A PERIOD
OF RAIN, ESPECIALLY LATER SATURDAY INTO SUNDAY MORNING, ALTHOUGH
CONFIDENCE IS LOWER WITH THE DETAILS. SOME IMPROVEMENT SHOULD
OCCUR SUNDAY AFTERNOON WITH THE WINDS SHIFTING TO THE NORTHWEST
AND TURNING GUSTY. THE WINDS SHOULD SETTLE AT LEAST SOME SUNDAY
NIGHT.
MONDAY...VFR WITH LIGHT WINDS WITH PERHAPS AN AFTERNOON SEA
BREEZE DEVELOPING.
&&
.MARINE...
WAVE HEIGHTS HAVE BEEN SLOW TO BUILD ON OUR OCEAN WATERS. AS A
RESULT, THE START OF THE SMALL CRAFT ADVISORY HAS BEEN DELAYED
UNTIL 600 PM. THE EAST TO SOUTHEAST FLOW WILL CONTINUE TO VEER
TOWARD THE SOUTH.
VERY HIGH CONFIDENCE ON SCA AFTER 05Z TONIGHT ALL WATERS AS A
STRENGTHENING PRESSURE GRADIENT WITH INCREASINGLY UNSTABLE LOW LVL
LAPSE RATES AFTER 05Z SHOULD RESULT IN WIDESPREAD NW G20-30 KTS
LATE...EVEN A LOW PROB OF ISOLATED 35-40 KT GUSTS VCNTY SHOOK AND
44009-BRANDYWINE IN LOWER DE BAY. ATTM NO GALE WATCH DUE TO
BREVITY AND MODEL DIFFERENCES OF OPINION ON MAX WIND GUST FRIDAY
MORNING.
OUTLOOK...
A SURFACE LOW IS FORECAST TO INTENSITY AS IT MOVES INTO THE
CANADIAN MARITIMES FRIDAY. THIS WILL ALLOW FOR A TIGHTENING OF THE
PRESSURE GRADIENT ACROSS OUR REGION. A SHOT OF CAA ARRIVES AS WELL
DURING THE DAY, WHICH SHOULD ALLOW FOR STEEPENING LOW-LEVEL RATES
AND DEEPER MIXING. A SOLID SMALL CRAFT ADVISORY EVENT LOOKS TO
OCCUR, AND THERE IS A CHANCE FOR SOME LOCAL GALE FORCE GUSTS TO
OCCUR ESPECIALLY IN THE MORNING. FOR NOW THOUGH, WE WILL CARRY A
STRONG SMALL CRAFT ADVISORY THROUGH 22Z FRIDAY. THE WINDS ARE
EXPECTED TO BE DIMINISHING FRIDAY NIGHT AS THE CAA ALOFT WANES AND
THE PRESSURE GRADIENT RELAXES. THE BOUNDARY LAYER COOLING SHOULD
ALSO ALLOW FOR LESS MIXING WITH TIME. THE STRONGER WINDS WILL TEND
TO GET SEAS TO AROUND 5 FEET ESPECIALLY FARTHER OFFSHORE GIVEN THE
NORTHWEST FLOW.
A RIPPLE OR TWO OF LOW PRESSURE IS FORECAST TO TRACK EASTWARD
ALONG A BAROCLINIC ZONE. THERE IS SOME LOWER CONFIDENCE WITH THE
DETAILS AS THE OVERALL TRACK LOOKS TO DEPEND ON THE INTERACTION
WITH A SHORT WAVE SPLITTING OFF FROM A CLOSED LOW IN THE WEST AND
THEN A TROUGH AMPLIFYING ACROSS THE GREAT LAKES INTO THE
NORTHEAST. THERE IS THE POTENTIAL FOR SOME RAIN MAINLY LATER
SATURDAY INTO EARLY SUNDAY. DESPITE SOME UNCERTAINTY, THE SYSTEM
LOOKS WEAK ENOUGH THAT CONDITIONS MAY TEND TO REMAIN BELOW
ADVISORY CRITERIA. HOWEVER, AS THE SYSTEM DEPARTS THE AREA SUNDAY
A SHOT OF CAA AND A TIGHTENING PRESSURE GRADIENT MAY RESULT IN A
PERIOD OF ADVISORY LEVEL WINDS. THIS SHOULD THEN DIMINISH SUNDAY
NIGHT INTO MONDAY AS HIGH PRESSURE BEGINS TO BUILD IN.
&&
.FIRE WEATHER...
NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH FRIDAY
WITH MINIMUM RELATIVE HUMIDITY OF 25 TO 30 PERCENT. THE RELATIVE
HUMIDITY MAY LOWER EVEN FURTHER DURING THE AFTERNOON IF THE DEW
POINTS DROP MORE THAN CURRENTLY FORECAST, ALTHOUGH TEMPERATURES
WILL BE ON THE COOLER SIDE. THE RECENT WEEKEND AND ANY RAIN TODAY
BEING THE PRIMARY CURRENT NEGATIVE FACTOR FOR CONSIDERING A RED
FLAG WARNING DAY. DAYTIME RECONSIDERATION OF FORECAST VALUES AND
PARTNER CONSULTATION MAY RESULT IN A CHANGE IN APPROACH FOR
FRIDAY, IN WHAT APPEARS TO BE A BLUSTERY AND RATHER DRY DAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM EDT FRIDAY
FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 1 AM TO 6 PM EDT FRIDAY FOR ANZ430-
431.
&&
SYNOPSIS...GORSE
NEAR TERM...IOVINO
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE/IOVINO
MARINE...DRAG/GORSE/IOVINO
FIRE WEATHER...GORSEHazardous weather outlook, Apr 26, 6:58 AM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 658 AM EDT THU APR 26 2012 NJZ001-007-PAZ054-055-062-271100- SUSSEX-WARREN-CARBON-MONROE-NORTHAMPTON- 658 AM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NEAR OR BELOW FREEZING TEMPERATURES ARE POSSIBLE DURING THE EARLY MORNING HOURS OF SATURDAY, SUNDAY, MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008>010-020>022-027-PAZ060-061-271100- MORRIS-HUNTERDON-SOMERSET-OCEAN-CUMBERLAND-ATLANTIC- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH- 658 AM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME FROST IS POSSIBLE ESPECIALLY IN EASTERN PENNSYLVANIA DURING THE EARLY MORNING HOURS OF SATURDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-015>019-023-PAZ067>071-271100- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CAPE MAY-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 658 AM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME FROST IS POSSIBLE IN OUTLYING AREAS DURING THE EARLY MORNING HOURS OF MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ014-024>026-271100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 658 AM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-271100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 658 AM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR A BRIEF PERIOD OF GALE FORCE GUSTS FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Watches in Pennsylvania, 2012Freeze Watches in New Jersey, 2012Every freeze watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.